Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 10, Pages 1655-1664
http://dx.doi.org/10.1155/IJMMS.2005.1655

Semidiscretization for a nonlocal parabolic problem

UFR Mathématiques Appliquées et Industrielles, Département de Mathématiques et Informatique, Faculté des Sciences, Université Chouaib Doukkali, B.P. 20, El Jadida, Morocco

Received 22 February 2004; Revised 16 February 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Abderrahmane El Hachimi, Moulay Rchid Sidi Ammi, and Delf F.M. Torres, “A dual mesh method for a non-local thermistor problem,” Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), vol. 2, 2006. View at Publisher · View at Google Scholar
  • Moulay Rchid Sidi Ammi, and Delfim F.M. Torres, “Numerical analysis of a nonlocal parabolic problem resulting from thermistor problem,” Mathematics and Computers in Simulation, vol. 77, no. 2-3, pp. 291–300, 2008. View at Publisher · View at Google Scholar
  • Moulay Rchid Sidi Ammi, “Error estimates for a non-local thermistor problem,” Applied Mathematics Letters, vol. 21, no. 11, pp. 1166–1171, 2008. View at Publisher · View at Google Scholar